×

Found 162 Documents (Results 1–100)

100
MathJax

Convergence of one-parameter operator semigroups in models of mathematical biology and elsewhere. (English) Zbl 1345.47001

New Mathematical Monographs 30. Cambridge: Cambridge University Press (ISBN 978-1-107-13743-1/hbk; 978-1-316-48066-3/ebook). xiv, 438 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Lyapunov functions for differential inclusions and applications in physics, biology, and climatology. (English) Zbl 1335.35315

Sadovnichiy, Viktor A. (ed.) et al., Continuous and distributed systems II. Theory and applications. Cham: Springer (ISBN 978-3-319-19074-7/hbk; 978-3-319-19075-4/ebook). Studies in Systems, Decision and Control 30, 233-243 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Kinetic models in natural sciences. (English) Zbl 1335.47045

Banasiak, Jacek (ed.) et al., Evolutionary equations with applications in natural sciences. Lectures presented at the 2013 CIMPA-UNESCO-South Africa School, Cape Town, South Africa, July 22 – August 2, 2013. Cham: Springer (ISBN 978-3-319-11321-0/pbk; 978-3-319-11322-7/ebook). Lecture Notes in Mathematics 2126, 133-198 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Singular degenerate problems occurring in atmospheric dispersion of pollutants. (English) Zbl 1319.35278

Cepedello Boiso, Manuel (ed.) et al., Concrete operators, spectral theory, operators in harmonic analysis and approximation. 22nd international workshop in operator theory and its applications, IWOTA 11, Sevilla, Spain, July 3–9, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0647-3/hbk; 978-3-0348-0648-0/ebook). Operator Theory: Advances and Applications 236, 455-461 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A numerical method for generalized Fokker-Planck equations. (English) Zbl 1281.82022

Li, Jichun (ed.) et al., Recent advances in scientific computing and applications. Eighth international conference on scientific computing and applications, University of Nevada, Las Vegas, NV, USA, April 1–4, 2012. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-8737-0/hbk; 978-0-8218-9501-6/ebook). Contemporary Mathematics 586, 171-179 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Natural modes and frequencies of in-plane vibrations of a fixed elastic ring. (English. Ukrainian original) Zbl 1272.74306

Int. Appl. Mech. 46, No. 12, 1420-1427 (2011); translation from Prikl. Mekh., Kiev 46, No. 12, 100-109 (2010).
MSC:  74H45 74K10
PDF BibTeX XML Cite
Full Text: DOI

Green’s function estimates for some linear and nonlinear elliptic problems. (English) Zbl 1218.35247

Farina, Alberto (ed.) et al., Symmetry for elliptic PDEs. 30 years after a conjecture of De Giorgi and related problems. Selected papers presented at the INdAM school, Rome, Italy, May 25–29, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4804-3/pbk). 59-69 (2010).
PDF BibTeX XML Cite

New solutions of some variational problems and the derivation of Schrödinger equations. (English) Zbl 1144.35310

Imayoshi, Yoichi (ed.) et al., Complex analysis and applications. Proceedings of the 15th international conference on finite or infinite dimensional complex analysis and applications, Osaka, Japan, July 30–August 3, 2007. Osaka: Osaka Municipal Universities Press (ISBN 978-4-901409-37-7/hbk). OCAMI Studies 2, 213-217 (2007).
PDF BibTeX XML Cite

On the minimum number of orthogonal constraints eliminating natural oscillations with specific frequencies. (English. Russian original) Zbl 1087.34533

Russ. Math. 47, No. 5, 75-78 (2003); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2003, No. 5, 78-81 (2003).
MSC:  34G10 47N20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software